# SDR MALA030474

- Difficulty date: October 16, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 1824611533
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EMERGENCY LIGHTS WOULD NOT COME ONLINE.  MAINTENANCE REPLACED 22LN AND 24LN BATTERY PACKS PN 61-0478-9 SN/OFF ELB085, SN/ON ELB502, POWER SUPPLY PN 60-1321-1, SN/OFF 18246 SN/ON 14582. OPS CHECKS GOOD.
